MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.137
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2018; lot 155173: (b)(4) items manufactured and released on 26 february 2016.Expiration date: 2021-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain two weeks after primary.The patient had fractured his femur.The surgeon is unsure if the patient fell due to the fracture or if the patient fell causing the fracture.The surgeon revised the stem and head with another company's product.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7365111
Report Number3005180920-2018-00175
Device Sequence Number16448242
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Catalogue Number01.18.137
Device Lot Number155173
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;